# SDR DALA2021040902106

- Difficulty date: April 6, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-211
- Aircraft serial: 7304
- Aircraft time: 10,909 hours, 5,538 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER PANEL 341BB, LEADING EDGE HAS MULTIPLE SMALL DENTS. ADDITIONAL INFORMATION 001 0279:2000 1001 008 00322 WITHIN LIMITS REF. A321 SRM 55 12 11. CATEGORY A. (LP# 1774181)
